MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING

ARROW INTERNATIONAL INC. PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING
Catalog Number AI-07155-KS
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
There was no patient involvement.Complaint was reported via email that one of the cardiology fellows sustained a puncture from scalpel #11 that is provided in the temporary pacing catheter with shrouded pins/introducer kit.Dr.Chen explained that most kits contain a sponge that is used to place sharps during emergent procedures.This sponge serves as a temporary sharp's disposal.This particular kit does not include this item.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The product was not returned for investigation.The complaint was reported as "cardiology fellows sustained a puncture from scalpel".The complaint is not able to be confirmed.The root cause of the complaint is undetermined.The complaint is considered isolated.The lot number for the complaint was not reported initially.A photo of an original packaging label was submitted with the complaint and a lot number was identified.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risk.

Brand Name
PACING/PSI KIT: 5 FR 2-L
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12338213
Report Number3010532612-2021-00249
Device Sequence Number11663320
Product Code DRF
UDI-Device Identifier30801902004537
UDI-Public30801902004537
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K945229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAI-07155-KS
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer09/10/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.